$l$-deviation from contact in a linear differential $n$-person game
Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 840-845
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_5_a7,
author = {L. P. Yugai},
title = {$l$-deviation from contact in a linear differential $n$-person game},
journal = {Differencialʹnye uravneni\^a},
pages = {840--845},
year = {1979},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_5_a7/}
}
L. P. Yugai. $l$-deviation from contact in a linear differential $n$-person game. Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 840-845. http://geodesic.mathdoc.fr/item/DE_1979_15_5_a7/